# SDR GTIA2020070235224

- Difficulty date: July 2, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 23,997 hours, 8,909 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 & R1 DOOR ASSIST BOTTLES REQUIRE SVC.  SERVICED L1 & R1 DOOR ASSIST BOTTLES IAW AMM 52-10-00.  LEAK CHK GOOD.
